# SDR FDEA201305030903

- Difficulty date: May 3, 2013
- Submitted: May 3, 2013
- Operation: Air carrier
- Aircraft: N580FE
- Make and model: Doug MD-11F
- Aircraft serial: 48471
- Aircraft time: 68,160 hours, 14,780 cycles
- System (JASC): 5754 · Leading Edge Devices
- Part: Rib
- Part number: ARB17764
- Condition: Cracked
- Location: Nr 5 Slat
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT WING NR 5 SLAT FOUND INBD INNER RIB CRACKED.  NR 5 SLAT FABRICATED AND INSTALLED IAW EA 1-5750-166127, STEP 2 AND 3.  REPAIR CLASSIFIED AS MAJOR IAW GMM 6-2-100, REV 116.
